# SDR DXTA2021112952610

- Difficulty date: November 27, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0222
- Aircraft time: 1,983 hours, 1,319 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Battery
- Part number: CBS281
- Part serial: 4982M
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: FORWARD EMERGENCY LIGHTS REMAIN ON (FWD EXIT SIGN, RED EXIT SIGNS AT BASE OF DOOR AND LIGHT BELOW SEAT 10) WITH SWITCHES OFF AND BATTERIES DISCONNECTED. // SIGNOFF // REMOVED AND REPLACE# 1 EMERGENCY BATTERY WITH A MODIFIED UNIT AND OPERATIONAL CHECKS WERE GOOD IAW CE-680A MM 33-50-06.
